# SDR QXEA2014100600832

- Difficulty date: October 1, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 31 hours, 33,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 46-172
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CENTER FUSELAGE RT INBD DRIP ANGLE BS 46 - 172 IS CRACKED AND DISTORTED. REMOVED RT INBD DRIP ANGLE IAW SRM 51-42-05. INSTALLED RT INBD DRIP ANGLE ON SEAT TRACK IAW IAW SRM 51-42-05 PARA 4.
